# SDR SIMA2018051501001

- Difficulty date: May 1, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 36,268 hours, 30,823 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pneumatic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK DURING DEPARTURE, RAN QRH, MESSAGE DID NOT EXTINGUISH AND RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  PERFORMED OPC OF E1 BLEED AIR SYSTEM AS PER EMB145 AMM 36-00-00. OPS CHECKED GOOD. PERFORMED LEAKAGE TEST OF LT AIR BLEED SYSTEM DUCTS IAW AMM 36-00-00. LEAK CHECKED GOOD.  PERFORMED AN OPS CHECK IAW AMM 36-11-05, OPS CHECKED GOOD. PERFORMED OPS CHECK OF BLEED 1 TEMP SENSOR IAW AMM 36-11-05, OPS CHECKED GOOD.  INSTALLED BLEED DUCT AT JOINT 17 IAW AMM 36-11-10. REPLACED BLEED DUCT CLAMP ON ENGINE 1 BLEED VALVE IAW AMM 36-11-05.  REPOSITIONED CLAMPS AND DUCTS BETWEEN PRECOOLER AND Y-DUCT IN THE LT PYLON IAW AMM 36-11-09. OPS AND LEAK CHECKED GOOD. REMOVED AND REPLACED LT PYLON HARNESS W421 IAW SWPM 20-50-00 AND SWPM 20-13-02, OPS CHECKED GOOD IAW AMM 36-20-02. REMOVED AND REPLACED CHECK VALVE GASKET AND OPS CHECKED GOOD IAW AMM 36-11-01.
